Bulletin of Symbolic Logic 7 (3):420-435 (2001)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2687769
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,401
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Global Square Sequences in Extender Models.Martin Zeman - 2010 - Annals of Pure and Applied Logic 161 (7):956-985.

Add more citations

Similar books and articles

2001 Annual Meeting of the Association for Symbolic Logic.Andre Scedrov - 2001 - Bulletin of Symbolic Logic 7 (3):420-435.


Added to PP index

Total views
34 ( #317,056 of 2,445,468 )

Recent downloads (6 months)
1 ( #457,040 of 2,445,468 )

How can I increase my downloads?


My notes